# SDR DHL95742002

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21290
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Nr 2 Egt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

THE NR 2 EGT INOP, DUMPED FUEL, PERFORMED AIR TURNBACK.  REPLACED K AND L SOCKETS IN CONNECTOR D376J.  ALL OTHER CONNECTORS CLEANED AND RESECURED, PERFORMED EGT CHECK PER JRH 06-01 AND NR 2 EGT CHECKS NORMAL.
